Conditions for a regular hyperband to be quadratic
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 106-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_11_a14,
author = {A. V. Stolyarov},
title = {Conditions for a~regular hyperband to be quadratic},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {106--108},
year = {1975},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_11_a14/}
}
A. V. Stolyarov. Conditions for a regular hyperband to be quadratic. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 106-108. http://geodesic.mathdoc.fr/item/IVM_1975_11_a14/